# SDR SIMA200733401

- Difficulty date: November 25, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 6,901 hours, 6,188 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Unknown
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE CAME ON DURING CLIMB.  PULLED CB'S E11 AND E12 PER PROCEDURES.  ALSO LAV SMOKE SYSTEM TEST PER PROCEDURE DID NOT TEST PROPERLY.  PURGED OF DEICING FLUID ODOR IAW AE3007A FIM 72-00-00-810-814 AND AE3007A MM 72-00-00 BY RUNNING ENGINES AT HIGH POWER.  PERFORMED OPS CHK OF LAV SMOKE DETECTION SYSTEM IAW EMB145 AMM 26-14-00.  OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.
